# SDR CALA9801134

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LAV FLOOR WEB CORRODED BETWEEN STA 980 AND 996 AT RBL 59.  THE WEB WAS REMOVED, A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
